# SDR AALA202502139816

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,213 hours, 12,864 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500204
- Part serial: 0E5011729
- Condition: Faulted
- Location: Zone 800
- Part time: 34,995 hours, 14,240 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT A RIGHT AFT EMERGENCY EXIT DOOR ECAM MESSAGE DISPLAYED ON TAKEOFF. THE FLIGHT CREW ABORTED THE TAKEOFF AT APPROXIMATELY 90 KNOTS AND RETURNED TO THE GATE. MAINTENANCE FOUND SDAC 1 (SYSTEM DATA ACQUISTION CONCENTRATOR) TO BE FAULTY AND REPLACED IT PER AMM 31-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
